# SDR DL72W970506

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Angle
- Condition: Cracked
- Location: Nr 8 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD MOUNT ANGLE CRACKED NR 8 SLAT ACTUATOR.  INBOARD MOUNT ANGLE CRACKED NR 8 SLAT ACTUATOR.  REPAIRED PER MM 57-20-21 FIG 808.
